# SDR SIMA20130322005

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 28,509 hours, 24,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5113WW
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY SIDEWALL LIGHTS OUT AT PASSENGER SEATS 11 AND 12 B / C.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY SIDEWALL LIGHT AT PASSENGER SEAT 11 AND 12B/C IAW EMB AMM 33-21-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
